# SDR DALA12007153127

- Difficulty date: August 22, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Utility Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT -Y254 HAS FOUR AREAS WITH CORROSION BETWEEN FR 18 AND FR 20.  BLENDED FLOOR SUPPORT IAW SRM 51-74-00 &  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
